Regular and Chaotic Dynamics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2002, Volume 7, Issue 1, Pages 1–10 (Mi rcd797)  

This article is cited in 4 scientific papers (total in 4 papers)

Nonholonomic Systems

On Justification of Gibbs Distribution

V. V. Kozlov

Department of Mechanics and Mathematics, Moscow State University, Vorob’ievy Gory, 119899, Moscow, Russia

Abstract: The paper develop a new approach to the justification of Gibbs canonical distribution for Hamiltonian systems with finite number of degrees of freedom. It uses the condition of nonintegrability of the ensemble of weak interacting Hamiltonian systems.

DOI: https://doi.org/10.1070/RD2002v007n01ABEH000190


Bibliographic databases:

MSC: 37H10, 70F45
Received: 10.01.2001
Language:

Citation: V. V. Kozlov, “On Justification of Gibbs Distribution”, Regul. Chaotic Dyn., 7:1 (2002), 1–10

Citation in format AMSBIB
\Bibitem{Koz02}
\by V. V. Kozlov
\paper On Justification of Gibbs Distribution
\jour Regul. Chaotic Dyn.
\yr 2002
\vol 7
\issue 1
\pages 1--10
\mathnet{http://mi.mathnet.ru/rcd797}
\crossref{https://doi.org/10.1070/RD2002v007n01ABEH000190}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1900049}
\zmath{https://zbmath.org/?q=an:1019.37005}


Linking options:
  • http://mi.mathnet.ru/eng/rcd797
  • http://mi.mathnet.ru/eng/rcd/v7/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, “Polynomial conservation laws for the Lorentz gas and the Boltzmann–Gibbs gas”, Russian Math. Surveys, 71:2 (2016), 253–290  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Andrea Carati, Luigi Galgani, Alberto Maiocchi, Fabrizio Gangemi, Roberto Gangemi, “The FPU Problem as a Statistical-mechanical Counterpart of the KAM Problem, and Its Relevance for the Foundations of Physics”, Regul. Chaotic Dyn., 23:6 (2018), 704–719  mathnet  crossref
    3. Carati A. Galgani L. Gangemi F. Gangemi R., “Relaxation Times and Ergodic Properties in a Realistic Ionic-Crystal Model, and the Modern Form of the Fpu Problem”, Physica A, 532 (2019), 121911  crossref  isi  scopus
    4. Kuzemsky A.L., “Time Evolution of Open Nonequilibrium Systems and Irreversibility”, Phys. Part. Nuclei, 51:4 (2020), 766–771  crossref  mathscinet  isi  scopus
  • Number of views:
    This page:23

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021